# SDR AU510001837

- Difficulty date: November 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Emb EMB-110P2
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Part number: 110P241020
- Condition: Unserviceable
- Location: Nlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING SYSTEM FAULTY.  STEERING SYSTEM TRAVEL WAS RESTRICTED.  LT MAIN LANDING GEAR AND NOSE GEAR RAN OFF RUNWAY AND BECAME BOGGED IN THE SOFT SURFACE AT THE SIDE OF THE RUNWAY.
